Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Gin*N*Juice

Veteran Member
  • Posts

    274
  • Joined

  • Last visited

Reputation

0 Neutral

4 Followers

About Gin*N*Juice

  • Birthday 10/04/1981

Profile Information

  • Gender
    Female
  • Location
    Oregon

Recent Profile Visitors

2349 profile views
  1. Thanks for stopping by Iliad! I appreciate the kind words! Don't be a stranger... DAY 8 SKIN: Last break out is still healing-VERY slowly About 3 White heads that can't really be "popped" like before Tane. Not that I'm trying too pick too much-but I do see if they will pop easily or not. If not I don't mess with em'. I skipped moisturizer the last few days to try to speed up the healing of my breakout and it seemed to help but I'm starting to get flakes so no more missing an applicati
  2. Thank you JSully! I hope your skin clears up for good too!! DAY 5 SKIN: My face was pretty badly broken out when I started thanks to my monthly cycle. So with that being said I seem to be clearing up with those spots but I also have gotten 4-5 new spots already. My face was also looking alittle redder than normal last night.... SIDE EFFECTS: The good ole headaches but not much else. Oh falling asleep last night SUCKED!
  3. My derm said I could BUT to do it very carefully. Apply a thin amount and see how your skin reacts. Basically go with what your skin can handle and if you get any extra dryness, redness or burning sensation to stop. Also only spot treat, do not apply every where.
  4. Hi OSUgirl! Just wondering....Are you in Oregon by chance or is your name regarding something different. I live in Milwaukie, OR so I was just curious.... Good luck with your course! I'm on my 2nd....my skin is no where near as bad as it was before but I've been steadily breaking out with smaller pimples so I decided I needed to go for a 2nd round. Oh and your skin gets thinner on Tane so once you're off of it your indents should fill back up for the most part.
  5. I just use vaseline. Much cheaper. Aquaphor I use for my lips.
  6. I broke out nearly my entire course (worse than I was before Tane!) Didn't clear up until a month or so later after I finished. So don't get upset yet. Accutane is SUCH a rollarcoaster ride with many Ups and Downs along the way. Good luck!
  7. All you can do is ask. Just don't be surprised if they want to put you on an a different oral med first. Usually in order for insurance companies to cover the cost of Accutane they have to see that you have tried other forms of relief. W/O insurance a 30 day supply of 80mgs of Sortet would cost me $521. With insurance its costing me $25 a month Good luck!!
  8. Forgot to say that my derm started on 80mgs a day just like my first course and perscribed Sotret this time. Last time I took Clavaris. DAY 1 I didn't end up taking it last night. Just waited for today. Took 2 40mg's together this am. I'm wondering if I should split them up 40mg in the AM and 40mg in the PM like I did my first course so I'm also adding more mg's into my body. My perscription just said to take 2 pills once daily.... Of course I have no side effects yet. Let the good ti
  9. Hey Mandy! Ask your Derm for some Locoid OINTMENT (not the cream) and use that at night. Should help tremendously with your rash. Good luck!
  10. Just checking in! I guess today would be Day 11 POST Tane! I went to my Derm on Tuesday the 11th, he tried to get me to do 1 last month but I decided that I was confident in the amount of MGs I took and stood my ground to stop. I didn't tell him that I had stopped a week prior to seeing him either. I asked him about maintenance and he said he didn't do anything for it and to just go back and see him if my acne came back. (I'm totally seeking a new derm if it comes back!) To me this just REEKS
  11. I decided that I am stopping Accutane as of today. (it's only 10 days early and I figured I've taken a high enough accumalative dose being that I didn't have horrible acne) Anyways, Yesterday marked Day 150 SIDE EFFECTS: Eczema is back again regardless of keeping up the routine that cleared me up last time. Dry eyes and I cannot get my contacts in. Injury easily (cuts/bruises) and they take longer to heal. Dry lips of course. SKIN: Ezcema covered. One old bump and a tiny pimple under my
  12. Jeeze, starting to wonder if anyone reads this anymore....? DAY 144 SIDE EFFECTS: Sweaty pores today. Bleh. Everything else the same tho I'm estatic to say the my eczema has improved dramatically since I last posted. SKIN: I have 2 or 3 actives. Some red marks and patches of discolored skin where my eczema breakouts were-I hope these fade. They are more apparent right after I wash my face or apply lotion and then it calms down but still visible especially in the daylight or flurecent lights
  13. First off I want to say that I am sorry for your experience. Accutane was definitly not for you. May I ask why you continued to take it after you KNEW what effects it had on you? To put it bluntly, just seems stupid on your part and nothing to do with the manufacturer. As far as the rosacea, I have read where accutane has been used to help it. Taken at a low dose and for longer periods of time people have gotten good results. Taking a high dose can trigger rosacea in some people and I kne
  14. Thanks Fio, I thought about doing that as well but finally concluded that I'm just going to risk it and take the full amount like my derm suggested. This is more than likely my last month so I just want to sprint thru it! DAY 138 SIDE EFFECTS: Well, I skipped my ointment Friday night because I stayed with DBF and immediatly woke up with another eczema breakout. I'm starting to look better as of today so it should get back to how it was in the next few days. SKIN: NO ACTIVES! I do have
×